# SDR SWAA022802

- Difficulty date: November 26, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 36,075 hours, 32,833 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638415M
- Part serial: 7384B
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11139-55, LEFT ELEVATOR NR 3 AND NR 4 HINGE ATTACH POINTS WORN.  REMOVED AND REPLACED LEFT ELEVATOR TAB PER MM.
